# SDR 95ZZZX6389

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N41399
- Make and model: Piper PA-28-151
- Aircraft serial: 287415199
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MZ422
- Condition: Inoperative
- Location: Engine
- Component: Electrosys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER FAILURE COMPLAINT WAS TRACED TO HIGH RESISTANCE BETWEEN GROUND BRUSH HOLDERS AND END PLATE.  APPEARS TO BE SOME TYPE OF COMPOUND BETWEEN END PLATE AND BRUSH HOLDERS.  SPECULATION IS THAT THE COMPOUND IS CAUSING THE HIGH ELECTRICAL RESISTANCE.
